# SDR UPS99629765

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- System (JASC): 4950 · APU Bleed Air System
- Part: Thermocoupler
- Part number: 380029817
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP APU AIR INOP.  *S/D*  PERFORMED ECU BITE, FOUND NR 2 EGT LRU FAULT.  REMOVED AND REPLACED RT SIDE THERMOCOUPLERS PER B767 MM 49-71-01 PAGE 401.  APU CHECKS NORMAL.
